# SDR SWIA201335328

- Difficulty date: November 3, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 28,820 hours, 17,401 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS AT UPPER LE RT AILERON.  C-CHECK REPAIRED CHAFING MARKS ON UPPER LE OF RT AILERON IAW REO.
